# SDR MYWA110061

- Difficulty date: June 22, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N732MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30618
- Aircraft time: 24,193 hours, 9,222 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Indication Sys
- Condition: Activated
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  AFTER NR 2 REVERSER DEPLOYED NR 2 ENGINE CONTROL LIGHT CAME ON.  PERFORMED NR 2 ENGINE BITE TEST NO FAULTS FOUND DURING BITE TEST.  GROUND TEST EEC, NO EEC TEST FAULTS AT THIS TIME.  PERFORMED IAW BOEING 737-800 FIM 73-00 TASK 801.
